# SDR QXEA0200455

- Difficulty date: March 10, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 505 hours, 427 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895302
- Part serial: A027
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 505 hours, 427 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BOI - GEAR DID NOT RETRACT DURING MISSED APPROACH.  WHEN GEAR SELECTED UP THERE WAS AN IMMEDIATE GEAR DISAGREE WARNING MESSAGE.  THE GEAR INDICATORS SHOWED THREE GREEN AT ALL TIMES.  COMPLIED WITH THE EMERGENCY CHECK LIST AND LANDED WITHOUT INCIDENT.  REPLACED PSEU.  PERFORMED OPERATIONAL TEST OF LANDING GEAR EXTENSION/RETRACTION.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
